# SDR SWAA020720

- Difficulty date: April 4, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 47,820 hours, 40,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT INOP IN AFT CABIN TOP POSITION.  REMOVED AND REPLACED FLASHLIGHT PER MM.
